Change search
ReferencesLink to record
Permanent link

Direct link
On the stochastic maximum principle in optimal control of degenerate diffusions with lipschitz coefficients
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.ORCID iD: 0000-0002-6608-0715
2007 (English)In: Applied mathematics and optimization, ISSN 0095-4616, E-ISSN 1432-0606, Vol. 56, no 3, 364-378 p.Article in journal (Refereed) Published
Abstract [en]

We establish a stochastic maximum principle in optimal control of a general class of degenerate diffusion processes with global Lipschitz coefficients, generalizing the existing results on stochastic control of diffusion processes. We use distributional derivatives of the coefficients and the Bouleau Hirsh flow property, in order to define the adjoint process on an extension of the initial probability space.

Place, publisher, year, edition, pages
2007. Vol. 56, no 3, 364-378 p.
Keyword [en]
stochastic differential equation, optimal control, stochastic maximum, principle, degenerate diffusion
URN: urn:nbn:se:kth:diva-17134DOI: 10.1007/s00245-007-9017-6ISI: 000251235100004ScopusID: 2-s2.0-36749032185OAI: diva2:335177
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Djehiche, Boualem
By organisation
Mathematical Statistics
In the same journal
Applied mathematics and optimization

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link